# SDR SWAA2016032350172

- Difficulty date: March 4, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT, LOWER SKIN CRACKED AT ACT RIB CUT OUT.  REPAIRED SKIN IAW SRM.
